# SDR FFSA200800001

- Difficulty date: April 13, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N404GV
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Aircraft time: 23,775 hours, 31,533 cycles
- Engine: Pwa PT6A65B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 11442004137
- Condition: Cracked
- Location: Fuselage
- Part time: 23,775 hours, 31,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY INSPECTION, A CRACK WAS DISCOVERED IN THE OUTER FLANGE RADIUS RUNNING VERTICALLY DOWN FROM THE CUTOUT FOR THE AIRSTAIR DOOR SEAL JOGGLE. THE (2) RIVETS ATTACHING THE CENTER OF THE DOOR HINGE TO THIS STRUCTURE HAD BEEN WORKING.
